# SDR UPS01837098

- Difficulty date: October 3, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- Aircraft time: 94,650 hours, 26,672 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 LEFT WING L/E LOWER RIB IS CRACKED AT XFS 847.5.  REPAIRED RIBS IAW SRM 57-2-0 FIG 2.
